Ello Ello

Well hello everyone!

I am on my second DVT since September 2015 I have just had my second review with my consultant to be told he thinks its Thrombophilia but cannot confirm or test me as I cannot come off Warfarin for longer then 7 days in one go.

I managed to have a single large clot in my Femoral vein initially Sept-Mar and then another 4 large ones appeared after end of May exactly 6 months to the intial day I was diagnosed! This was within 31 days of stopping my first course of Warfarin. Apparently im also an anomaly as he cannot find any of the usual triggers whatever they are supposed to be! So now im on Warfarin for life.

My nurses have said there are other options than Warfarin, I dont find any issues or side effects but an curious what you lot have experienced and whats on offer?

Hope you are all coping with the heat.....its my bestest friend as I also have Raynauds 😁😁

Also a little birdy mentioned you can sunburn faster on Warfarin?

Many thanks and hoping to make some new friends aling the way 😁

Tinks xx💖xx

5 Replies

oldestnewest
  • I had bi-lateral pulmonary embolism back in 2014 and have been taking warfarin ever since. Suffer with the usual side effects, but it is my dull hair that I am miffed about! When I was reviewed I was basically told because I am overweight that I should stay on it. I am determined though not to let it get in the way of life, consider self testing etc as it gives you flexibiity to do things. I have never been offered any of the other drugs that are now available but as I understand if they come with their own set of side effects.

    Yes I sunburn faster than I used too !!!

    :)

  • Hi,

    Been on warfarin since oct ,2014 as have cvst (my bloodclot is on my brain). Haven't noticed any particular side effects and also haven't been able to find out why I got it. ...

    My research into other thinners led me to conclude that warfarin is best for me....the newer drugs are non reversible in event of any emergency. I'll stick with the old fashioned drug.

    Haven't gone into self testing and it hasn't stopped me travelling so far....south Africa, Russia, Mongolia, China.....planning India at the mo ...:-)

  • Has your Doctor tested you for Antiphospholipid syndrome ( sticky blood ) the site is on here and you can find out more information in the Hughes syndrome foundation web site.

    Might be worth you taking. A look

  • Have been told as I cannot stop the warfarin no testing can be done, he believes its Thrombophilia...that all I've got im afraid....😮

  • Thanks guys will definitely start researching! 😁

You may also like...